# SDR C2XA03IA041

- Difficulty date: April 21, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3604401003
- Part serial: 923
- Condition: Leaking
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IAH-  FLIGHT 2751, THE CREW DECLARED EMERGENCY DUE TO NR 2 HYDRAULIC LOW QUANTITY AND LANDED AT IAH WITHOUT INCIDENT.  IAH-  MAINTENANCE REMOVED AND REPLACED THE NR 2 GROUND SPOILER ACTUATOR, SERVICED THE HYDRAULIC SYSTEM, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
